Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The evaluation of certain probability integrals

Author: Irwin Greenberg
Journal: Math. Comp. 14 (1960), 376-378
MSC: Primary 60.00
MathSciNet review: 0121820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] NBS Applied Mathematics Series, No. 50, Tables of the Bivariate Normal Distribution Function and Related Functions, U. S. Government Printing Office, Washington, D. C. 1959.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society